What causes these red spots? Am I in danger? Will to much vitamin E cause this. The spots started on both enter thighs moving down both legs and feet after a while they started to itch very bad. What is happening?
You shouldnt take Vitamin E when you are on warfarin. Vitamin E along with warfarin will make you bleed. Antime you have anything unusual like this show up, you should call the prescriber of the warfarin. Get your INR checked. It could be capillary bleeds indicating your INR is elevated.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 1 answer
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Posted 5 Jul 2011 • 2 answers
Posted 20 Dec 2012 • 1 answer
Posted 11 Feb 2015 • 1 answer
Posted 13 Feb 2016 • 2 answers